MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE

AOMORI OLYMPUS CO., LTD. ROTATABLE CLIP FIXING DEVICE
Model Number HX-110LR
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to aomori olympus.Therefore, the reported phenomenon and condition of the device could not be confirmed.Based on the results of the investigation, a definitive root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The event can be detected/prevented by following the instructions for use (ifu) which state: ·do not apply excessive bending, pulling or pressure to this product.It may lead to equipment damage or functional deterioration.·do not round the insertion tube smaller than 20 cm in diameter.The insertion tube may be damaged.·do not use excessive force to operate each part.It may lead to damage of rotating clip device and clip.Three attempts were performed to obtain additional information, but no response was received from the customer.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported the rotatable clip fixing device gripped the mucous membrane and could not be released.The doctor removed the clip from the applicator by hand during an unknown procedure.There were no reports of patient harm or injury.

Brand Name
ROTATABLE CLIP FIXING DEVICE
Common Device Name
ROTATABLE CLIP FIXING DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20391179
Report Number9614641-2024-01948
Device Sequence Number15463217
Product Code PKL
UDI-Device Identifier04953170200182
UDI-Public04953170200182
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-110LR
Device Lot Number26K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown